Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cartwright's theorem on functions bounded at the integers


Authors: H. C. Liu and A. J. Macintyre
Journal: Proc. Amer. Math. Soc. 12 (1961), 460-462
MSC: Primary 30.55
MathSciNet review: 0125222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas Jr., Entire functions bounded on a line, Duke Math. J. 6 (1940), 148–169. MR 0001295
  • [2] Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • [3] R. P. Boas Jr. and A. C. Schaeffer, A theorem of Cartwright, Duke Math. J. 9 (1942), 879–883. MR 0007432
  • [4] M. L. Cartwright, On certain integral functions of order one, Quart. J. Math. Oxford Ser. no. 1 vol. 7 (1936) pp. 46-55.
  • [5] H. C. Liu, Entire functions bounded at integers, to appear in J. Indian Math. Soc.
  • [6] A. J. Macintyre, Laplace's transformation and integral functions, Proc. London Math. Soc. (2) vol. 45 (1938-1939) pp. 1-20.
  • [7] N. E. Nörlund, Leçons sur les séries d'interpolation, Paris, Gauthier-Villars, 1926, p. 4, (16) p. 9.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125222-4
Article copyright: © Copyright 1961 American Mathematical Society